# SDR C1HA200581012

- Difficulty date: September 12, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Aircraft time: 68,597 hours, 36,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65175186
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U-CHANNEL SUPPORT IS CRACKED ON AFT SIDE OF WEB INSIDE OF RT LOWER TORQUE BOX, STA 1263 + 10 IN.  REMOVED AND REPLACED DAMAGED BEAM P/N 65-17518-8, PO 531836 AT RT LWR TORQUE BOX AT ACTUATOR SUPPORT FITTING IAW SB 727-53-0129 REV 5 FIG 4 RII ACCOMPLISHED.
